# SDR FDEA201608112873

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 29,199 hours, 15,886 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A5461240660
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FORWARD MOUNT FITTING, A FRAME PYLON SIDE, UPPER SURFACE CORRODED INCLUDING 4 EA, BOLTS AND WASHERS.  NACELLESS, PYLON NR 2 ENGINE PYLON FORWARD MOUNT.  CORROSION DAMAGE WITHIN THE SPOTFACE LOCATION.  COMPLIED WITH EA 6-5450-T0327320, PT 1, CLASSIFIED AS MAJOR REPAIR.
